# SDR AWXA200400407

- Difficulty date: April 25, 2004
- Submitted: April 26, 2004
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- Aircraft time: 63,588 hours, 51,557 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435235
- Part serial: BN298
- Condition: Delaminated
- Location: Te Flap
- Part time: 14,436 hours, 10,673 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CONTROL - DURING 4-DAY CHECK FOUND THE LT OUTBOARD TRAILING FLAP DELAMINATED AND SEPARATING ALONG TRAILING EDGE, APPROXIMATELY 12 INCHES BY 1 INCH, AND 3 INCHES BY 3/4 INCH WITH A 8 INCH SEPARATION. MAINTENANCE REMOVED AND REPLACED THE LT OUTBOARD TRAILING FLAP IAW T/C R8M27002.
